Quantitative stability of Gel’fand’s inverse boundary problem D Burago, S Ivanov, M Lassas, J Lu Analysis & PDE 18 (4), 963-1035, 2025 | 13* | 2025 |
Graph approximations to the Laplacian spectra J Lu Journal of Topology and Analysis 14 (01), 111-145, 2022 | 11 | 2022 |
Gel'fand's inverse problem for the graph Laplacian E Blåsten, H Isozaki, M Lassas, J Lu Journal of Spectral Theory 13, 1-45, 2023 | 9 | 2023 |
Reconstruction and interpolation of manifolds II: Inverse problems for Riemannian manifolds with partial distance data C Fefferman, S Ivanov, M Lassas, J Lu, H Narayanan arXiv preprint arXiv:2111.14528, 2021 | 8 | 2021 |
Quantitative unique continuation for the elasticity system with application to the kinematic inverse rupture problem MV de Hoop, M Lassas, J Lu, L Oksanen Communications in Partial Differential Equations 48 (2), 286-314, 2023 | 6 | 2023 |
Inverse problems for discrete heat equations and random walks for a class of graphs E Blåsten, H Isozaki, M Lassas, J Lu SIAM Journal on Discrete Mathematics 37 (2), 831--863, 2023 | 6 | 2023 |
Approximations of the connection Laplacian spectra D Burago, S Ivanov, Y Kurylev, J Lu Mathematische Zeitschrift 301 (3), 3185-3206, 2022 | 3 | 2022 |
Inverse Spectral Problems for Collapsing Manifolds II: Quantitative Stability of Reconstruction for Orbifolds M Lassas, J Lu, T Yamaguchi arXiv preprint arXiv:2404.16448, 2024 | 1 | 2024 |
Inverse problems for locally perturbed lattices--Discrete Hamiltonian and quantum graph E Blåsten, P Exner, H Isozaki, M Lassas, J Lu arXiv preprint arXiv:2202.00944, 2022 | 1 | 2022 |
How large isotopy is needed to connect homotopic diffeomorphisms (of ) D Burago, J Lu, T Ozuch Journal of Topology and Analysis 12 (04), 1213-1222, 2020 | 1 | 2020 |
Inverse Spectral Problems for Collapsing Manifolds I: Uniqueness and Stability Y Kurylev, M Lassas, J Lu, T Yamaguchi arXiv preprint arXiv:1209.5875, 2012 | 1 | 2012 |
An inverse Signorini obstacle problem MV de Hoop, M Lassas, J Lu, L Oksanen, Z Zhao arXiv preprint arXiv:2503.19610, 2025 | | 2025 |
Inverse problems for quantum graph associated with square and hexagonal lattices K Ando, E Blåsten, P Exner, H Isozaki, E Korotyaev, M Lassas, J Lu, ... arXiv preprint arXiv:2409.02605, 2024 | | 2024 |
Stable recovery of coefficients in an inverse fault friction problem MV De Hoop, M Lassas, J Lu, L Oksanen Archive for Rational Mechanics and Analysis 248 (4), 64, 2024 | | 2024 |
Quantum computing algorithms for inverse problems on graphs and an NP-complete inverse problem J Ilmavirta, M Lassas, J Lu, L Oksanen, L Ylinen arXiv preprint arXiv:2306.05253, 2023 | | 2023 |
On Two Problems in Analysis on Manifolds J Lu The Pennsylvania State University, 2019 | | 2019 |